MathSciNet Relay Station
MathSciNet bibliographic data
MR1320486 60K35 (60F10 82B05 82B20)
Dai Pra, Paolo A minimum entropy problem for stationary reversible stochastic spin systems on the infinite lattice. Rend. Sem. Mat. Univ. Padova 92 (1994), 179–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement